The brutal retribution for euphoria
Keelan Burke was a second-year student at the University of Ulster in Coleraine, Northern Ireland (Coleraine, Northern Ireland), when turned into a real vegetable due to the fact that almost a year spent on heroin. The young man began to smoke cannabis at the age of 17. He received a warning from the police found him for the use of ecstasy. Plunging into the abyss deeper and deeper, Keelan 21 years could no longer do without the prescription of narcotic drugs such as diazepam.
The last year of his life spent in Burke nursing home, where needed help around the clock. He died in February 2009, a week after his 22nd birthday, from an overdose of methadone. His inconsolable mother named Theresa decided to put shocking pictures Kila, where he was captured in the last months of his life. She sincerely hoped that the photos will affect the minds of other people who just do not want to tread on the path of death.
Explaining the condition was her son, Teresa said: `He had a double incontinence; he was paralyzed; He could not swallow; I lost hearing and vision. I do not think that he could have anything to feel. He was in a vegetative state. It was uzhasno`.
Teresa continued: `Drugs make you enjoy life for a short time, or even for a long time, but they can kill you and leave behind broken families. We were just an ordinary family. We live in the center of Ireland. The nearest shop is almost 5 km. Drugs were not a part of our lives, so we have nothing about them and not znali`.
Theresa Burke planned to speak at an open meeting of the police department of Derry (Derry) and local communities, which wanted to tell you how real addiction. It says, `I will be much easier if I know that death is not in vain Kila, and that his story can help someone else. I want to believe that until someone comes my message, and that this man would not take narkotiki`.
Mother Qila has teamed up with other parents who lost their children and wish to tell their stories. Among them was a resident of Letterkenny, County Donegal (Letterkenny, Co Donegal), Karen Vandersaypen, which was to advocate for a total ban legal drugs after her son Jimmy, a synthetic smoking cannabis, was unable to recover from a severe heart attack.
Vandersaypen said: `Blood Pressure Jimmy jumped so high, so fast that it caused a massive heart attack. His brain is swelling, which was damaged by the brain stem. This meant that his brain died. Jimmy was connected to a life support system, and I had to agree to it otklyuchenie`.
Vandersaypen opened a website and educational and information program. She hopes that her initiatives are taken seriously by schools and presented to the students. Karen adds: `I did not know and did not understand what the legal drugs, is not dead, Jimmy. Young people are buying them in the store and think that they are safe, but it is not. And two people can take the same thing, but the reaction will be completely different. It all depends on how your body reacts to different chemicals veschestva`.
Jimmy`s mother believes that the need to raise awareness of the legal drugs that young people know exactly what they are going when they buy one or another drug, rather than playing Russian roulette.
Senior investigator Northern Ireland, John Leckie, has compared a series of deaths associated with the drug, with the actions of a serial killer, walking free. He cited the example of stimulants, known as `speckled cherries` or` speckled crosses`, which caused the death of 20 people. Health Minister Edwin Poots (Edwin Poots) also expressed its concern about the emergence of lethal legal drugs.